# SDR JIKA2018042000001

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N19RZ
- Make and model: Beech 1900C
- Aircraft serial: UC75
- System (JASC): 3397 · Light System Wiring
- Part: Panel
- Condition: Shorted
- Location: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

THE PILOT REPORTED AFTER TAKE-OFF,  THAT THE CIRCUIT BREAKER PANEL LOCATED ON THE RIGHT SIDE OF THE COCKPIT WAS EMITTING SMOKE AND SAW SPARKS COMING FROM THE PANEL.  FOLLOWED PROCEDURES AND WAS ABLE TO STOP THE SPARKS BY DISABLING THE CIRCUIT.  RETURNED AND LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE RIGHT CIRCUIT BREAKER PANEL EDGE LIGHTING TRACE WAS SHORTED.
